# SDR CA131015004

- Difficulty date: October 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,799 hours
- Engine: Allsn 501D13
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lever
- Part number: 24085571018
- Condition: Cracked
- Location: Nlg Downlock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION THE NLG DOWN LATCH LEVER WAS FOUND CRACKED. THE LEVER WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
